# SDR ASOA2014102711512

- Difficulty date: September 19, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,933 hours, 20,410 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE CRACKED BS 280 LBL 26.  R & R CRACKED ANGLE IAW SRM 51-42-06-001-001-A01 AND DWG CC670-34117.   MAJOR REPAIR.
